Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

long story short, i've been on accutane for 4 30 day periods, i started w/ 3 periods of 40mg a day and then just did a cycle of 90mg a day. the problem is my derm sucks and cancels all the time so between each period i've had to wait without medication for a week, 10 days or sometimes two weeks. my derm said he wants to do 2 more periods of medication too. i've made some progress but i still feel like looking at other peoples pictures i have a long way to go. i was just wondering if taking time off between each cycle will hurt the overall outcome.

also, just curious if anyone has any suggestions on another issue. i saw my derm where i went to college, which is 4 hours away from where i live, so is it possible to start seeing a derm in my hometown and jump into a program, transfer papers or something? i just wanna get out of this derm if possible because he sucks and for the location convenience.

Share this post


Link to post
Share on other sites
long story short, i've been on accutane for 4 30 day periods, i started w/ 3 periods of 40mg a day and then just did a cycle of 90mg a day. the problem is my derm sucks and cancels all the time so between each period i've had to wait without medication for a week, 10 days or sometimes two weeks. my derm said he wants to do 2 more periods of medication too. i've made some progress but i still feel like looking at other peoples pictures i have a long way to go. i was just wondering if taking time off between each cycle will hurt the overall outcome.

also, just curious if anyone has any suggestions on another issue. i saw my derm where i went to college, which is 4 hours away from where i live, so is it possible to start seeing a derm in my hometown and jump into a program, transfer papers or something? i just wanna get out of this derm if possible because he sucks and for the location convenience.

Share this post


Link to post
Share on other sites

yea my derms unreliable too....i think the best thing to do is schedule an appointment a week or so b4 ure tane runs out...so if he cancels u will have enuf tane till de next time

Share this post


Link to post
Share on other sites
thanks. this is definitely the most helpful and polite of the forums i frequent

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×